MAUDE Adverse Event Report: BIOSPHERE MEDICAL, S.A. EMBOSPHERE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BIOSPHERE MEDICAL, S.A. EMBOSPHERE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number S410GH/CNA
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The suspect device was not returned for evaluation.A photo was provided by the customer and in the photo, we noticed a trace of tyvek adhesive on the blister, which suggests that the initial seal was present.This observation is somewhat unexpected and the cause is unknown.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The customer reported that when preparing to go to the surgical sterile table, it was found that the packaging for the sterile product was not sealed and could not be used.There was no patient involvement.

Brand Name
EMBOSPHERE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BIOSPHERE MEDICAL, S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR  95700
Manufacturer (Section G)
BIOSPHERE MEDICAL S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
Manufacturer Contact
marie-laure patucca
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
MDR Report Key24820063
Report Number9615728-2026-00019
Device Sequence Number21254366
Product Code KRD
UDI-Device Identifier00884450098424
UDI-Public00884450098424
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS410GH/CNA
Device Lot NumberX2932636
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown